# SDR CA961112015

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Wiring Harness
- Condition: Intermittent
- Location: Nr 3 Chip Det
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON ROTATION #3 CHIP DETECTOR LIGHT ON INTERMITTENTLY. POWER WAS REDUCED AND DETECTOR LIGHT OUT. LANDED WITHOUT INCIDENT. WIRING HARNESS PROBLEM. REPAIRED.
